# SDR DHL2006760503

- Difficulty date: March 7, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED IDENTIFICATION OF EXISTING FLUSH REPAIR ON RIGHT HAND HORIZONTAL STABILIZER L/E SKIN AT L/E STA 30.0.  INSTALLATION PERFORMED IAW 727 SRM 55-10-3 FIG 2.  VERIFIED MATERIAL USED IS 7075-T6 0.063 THIS REPAIR IS CATEGORY A.
